Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On birth control, have brownish flow at the start of periods followed by dark later, pain on using tampons. Pregnancy?

I am on brith control and have been for over a year I am also sexually active and I don t always take my pills on time. When I started my period it began around the time it should have but this time it was a brownish color at the beginning and then it turned slightly red on the second and third day but then turned straight back to brown. My periods are usually regular and I never have any problems with them and I always use tampons but this time it was hurting to use a tampon and there was very little if any blood . I also took a pregnancy test and it came up negative but I took it when I was still spotting with the brownish color. So, could I be pregnant or is something else going on?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Pregnancy is unlikely as you have had your periods but many women have a little bleeding called implantation bleeding which they mistake as their periods. Since the tampon is hurting it could be you are suffering from genital tract infection most likely fungal in cervix or vagina. Get a PAP smear done and use vaginal pessaries after repeating your UPT to be on safer side.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor